Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 2, Pages 397-401
http://dx.doi.org/10.1155/S0161171289000463

On coarse-grained entropy and mixing in statistical mechanics

Department of Applied Mathematics, University of Calcutta, Calcutta 700009, India

Received 7 January 1985; Revised 22 October 1986

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. G. Chakrabarti, “On coarse-grained entropy and mixing in statistical mechanics,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 397-401, 1989. https://doi.org/10.1155/S0161171289000463.